UM

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Linear statistics of random matrix ensembles at the spectrum edge associated with the Airy kernel Journal article
Nuclear Physics B, 2020,Volume: 950
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/03/09
Critical edge behavior in the perturbed Laguerre unitary ensemble and the Painlevé V transcendent Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 474,Issue: 1,Page: 572-611
Authors:  Chen,Min;  Chen,Yang;  Fan,En Gui
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Deift–Zhou nonlinear steepest descent method  Hankel determinants  Painlevé V equation  Perturbed Laguerre weight  Riemann–Hilbert problem  
Linear Statistics of Random Matrix Ensembles at the Spectrum Edge Associated with the Airy Kernel Journal article
arXiv, 2019
Authors:  Chao Min;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/22
Random Matrix Ensembles  Linear Statistics  Moment-generating Function  Airy Kernel  Mean And Variance  Asymptotics  
Critical edge behavior in the perturbed Laguerre unitary ensemble and the Painlevé V transcendent Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 474,Issue: 1,Page: 572-611
Authors:  Chen M.;  Chen Y.;  Fan E.-G.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/02/12
Deift–zhou Nonlinear Steepest Descent Method  Hankel Determinants  Painlevé v Equation  Perturbed Laguerre Weight  Riemann–hilbert Problem  
The Riemann–Hilbert analysis to the Pollaczek–Jacobi type orthogonal polynomials Journal article
Studies in Applied Mathematics, 2019
Authors:  Min Chen;  Yang Chen;  En‐Gui Fan
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2019/06/03
Asymptotic Analysis  Mathematical Physics  
Large N-limit for random matrices with external source with three distinct eigenvalues Journal article
Random Matrices: Theory and Applications, 2016,Volume: 5,Issue: 2,Page: 1650005
Authors:  Jian Xu;  Engui Fan;  Yang Chen
Favorite |  | TC[WOS]:3 TC[Scopus]:1 | Submit date:2019/06/03
Riemann–hilbert Problem  Large N-limit  Random Matrices  Multiple Orthogonal Polynomi-als